# SDR USAA960365

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 500
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA ON FRAME AT BS 500 STRINGER 26R.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.   (M)
